# SDR MASA200602502

- Difficulty date: October 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 20,871 hours, 16,803 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7199 CAK.  OUTBOARD GND SPOILER FAULT.  MX CONTROL RESET THE SYSTEM WITH THE CREW AND OP CHECKS WERE GOOD.
